On equivariant Dirac operators for SUq(2)

Chakraborty, Partha Sarathi ; Pal, Arupkumar (2006) On equivariant Dirac operators for SUq(2) Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 116 (4). pp. 531-541. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/mathsci/index.html


We explain the notion of minimality for an equivariant spectral triple and show that the triple for the quantum SU(2) group constructed by Chakraborty and Pal in [2] is minimal. We also give a decomposition of the spectral triple constructed by Dabrowski et al [8] in terms of the minimal triple constructed in [2].

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Spectral Triple; Quantum Group
ID Code:89579
Deposited On:28 Apr 2012 12:50
Last Modified:19 May 2016 04:05

Repository Staff Only: item control page